# SDR DL757992717

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRONG HYD FLUID ODOR IN COCKPIT AT TAKEOFF.  INSP PACK INLETS AND EXHAUST, INSP AIR COND BAYS, INSP BELLY SKIN AND ENGS, ALL OK AND NO LKS.  RAN PACKS FULL HOT AND COLD BOTH OK.  NO ODOR NOTED, HYS QTY OK.
